Sudafed Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 tablets



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


Sudafed PE Sinus, Allergy and Pain Relief tablets are an effective sinus pain reliever and nasal decongestant which offers 24 hour relief from the symptoms of sinus congestion and pain. In addition these tablets contain an antihistamine to quickly relieve allergic symptoms. Do not take this medicine if you have taken paracetamol within the last four hours or if you have taken anti-histamines in the last 24 hours. This medication can make you feel drowsy and may affect your ability to drive a car or operate machinery. Ingredients each tablet contains, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg, Paracetamol 500mgDirections & Precautions Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. Incorrect use can be harmful This medicine is not for children under 12 years. 2 tablets every 4-6 hours as necessary, no more than 8 tablets in 24 hours. When to stop: Adults after a few days, Children 48 hours later except on medical advice.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777